Ask an expert
Question

05 Mar 2004

itchy vagina after taking pills and medicine
Good morning everyone i couldnt wait to come to work to post this question on weekend i went to the doc and i told him that i have got discharge but it wasnt smelly or itchy and then he said its blader infection so dindt have a problem cause i always here that u do get that problem when u pregnant and he prescribed some antibiotics and some medicine to take so yesterday my vagina started to be so itchy i couldnt help i scratched and know the tongues from my vagina have swollen but no pain but only itchy but when i urinate there is no pain what could be wrong please help

another thing is i never had a bladder infection before so i dont even know the signs from it cause the discharge i had was white not smelly but i had lots of it


thanks in advance
Answer 422 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You probably have thrush. Canesten cream should help.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.